Jump to content

What is wrong with me???


Brwneyedchica
 Share

Recommended Posts

I tried to go to my doctors appt this morning and couldn't make it. My boyfriend had to pull over on the side of the road twice for me to throw up and then I sat in a McDonald's bathroom for half an hour before I could leave, my stomach was so upset. I had to cancel the appointment. Now I REALLY think this has to do with anxiety. I worry that i'll get sick and then I do. This is absolutely horrible. I rescheduled the appt for tomorrow morning. I'll have to drive myself. I also have a really bad urinary tract infection so I can't pee and it burns and i'm just a huge mess. I don't know what else to do besides try and make it to the appt tomorrow. I'm just really upset that this keeps happening.

Link to comment
Share on other sites

I hope you make it to the doctor's tomorrow. Are you aware that a UTI can make you nauseated?

You need to be treated. I wish you the best.

Are you so sure it's anxiety? Had you only gotten sick on the way to the doctor's or are you usually sick?

Sorry, if I missed your other posts.

Link to comment
Share on other sites

I believe anxiety and nausea are directly linked for my daughter. Sometimes the nausea comes first, but quite often the anxiety leads to the nausea. She used to get so panicky and anxious about leaving home. She was worried about getting sick and the worry would make her sick. It was awful for months. She started taking Zoloft and it made a world of difference with both of these awful symptoms.

As for getting to the doctor tomorrow....you've gotta go! Those darn UTIs are the pits & you've gotta get the meds to get rid of it. While you're at the doc, why not talk to her about the anxiety? Tell her lots and lots of people with POTS take ssri's and get relief for anxiety and nausea. Maybe you can start on an itty bitty dose and see if it helps! If you do give it a try, remember it can take a while to kick in. Give it a chance.

Good luck tomorrow. If you start getting anxious....pretend all of us are in the backseat of your car rooting you on!!!

Link to comment
Share on other sites

My son was diagnosed with general anxiety disorder. He was convinced he would throw up if he left the house and sure enough, he did. He was started on paxil and in two months went from being almost completely agoraphobic to going out with his friends.

Anything new will cause him some anxiety, but not to the same degree at all.

What we noticed is that almost as soon as he got home, he felt much better. Is that what happens with you? If not, then I'd be looking at something besides just anxiety. And you really need to get that UTI fixed, they can make you really sick too, which would just add to this already miserable time. Good luck and take a bucket, but go!!! worriedaboutyoumorgan

Link to comment
Share on other sites

Future Hope - There have been about 8 times since Thanksgiving that I've gone out to places, My boyfriend's Grandma's, the hairdresser, my grandma's...ect. that I have left feeling fine and got out and onceI was out and where I was going, I felt hot, sweaty/shaky, nauseated and I had bad diarrhea. Ever since those times, and more recently.. i pretty much leave my house feeling kinda well nervous and things go down hill from there. I drag myself to work like that, to the grocery store... it is the worst feeling in the world. That's what happened today when I tried to go to the doctor. I was actually going to see him about this weird anxious feeling I get, and for the UTI as well.

WI Mom - I have been sick since I was 15 and i'm now 22. I've always until this point had nausea and now i'm really noticing this anxiety. I've never experienced anything like this before. I've always been kind of a "worrywart" but nothing like this.

Morgan- I've felt awful all day and only now, hours later am I starting to feel somewhat better. I like to physcially be home when i'm sick, but it doesn't make my symptoms better. I'm glad your son found relief and hopefully I will too.

Thanks for your input and keep your fingers crossed. Round two of trying to see the doctor is tomorrow, I just have to make it... this UTI is awful.

Link to comment
Share on other sites

Can you have someone take you to an urgent care clinic this evening so you can get started on antibiotics. I usually take dramamine before a car trip. It takes the edge off the anxiety too. I vomit and get diarrhea sometimes just thinking about something I have to do the next day.

You are not weak or a failure. We're all in this together and it is real.

Dawn

Link to comment
Share on other sites

Just an update:

I made it to my appt this morning. Somehow they tested my urine specimen in the office and said that it looked clear, but that they would send it to the lab and culture it. I have something going on, because I was up half the night with definent UTI symptoms. My Doc also said that since i've been sick for so many years he's not really sure that anxiety is my problem and he wanted to look at the way i've been feeling from a couple of different angles. So they did bloodwork and checked my bloodcount, my bloodsugar and my thyroid. And he did prescribe Zoloft for me, he said it's a "Test" and if it works than we know it was really anxiety and if it doesn't than we know that there is some other reason I feel like this. I take 25mg daily for a week and then it increases to 50mg. He wants me to take it for 3 weeks and then go and see him. He told me to take it before bed because it causes drowsiness but I took it this afternoon to get it in my system. I took it at 3:00pm and by about 6:00pm I felt ready to crawl out of my skin or run around the block a million times or something. It was weird. But I felt fine soon after that. I noted that in past threads other's had mentioned being more anxious at first and then getting used to the medication so I hope it works for me.

Link to comment
Share on other sites

Hi,

I am late reading this, but wanted to tell you that I have similar symptoms at times. It seems to happen when I am having very bad flare-ups with the pots. What I experience is sudden extreme nausea, and dizziness and feel absolutley terrible. Then I get cold sweats and I have big waves of feeling like I am going to lose bowel and bladder control. I have had a few small accidents at times. It is an absolutley horrible feeling.

I don't have NCS or low bp problems - mine is usually high- so I can't contribute it to that. I have talked to my doctor about it and can only guess that it is a result of orthostatic stress. It is such a horrid feeling. I'm not sure if this is the same or similar to what you've been experiencing but if it helps in any way, I thought I should speak up. I sure hope that things settle for you. Laura

Link to comment
Share on other sites

Hello,

Our one daughters stomach is very affected by her bp problems with episodes of extreme nausea and sometimes vomiting that can last for days and disappear just as suddenly as it started and it seems directly related to bp. She also gets the sweating during these times almost like having a hot flash but she is only 24.

Midodrine does help curb the nausea for her some of the times by bringing up the bp and sometimes it will take the nausea away completely. It also depends if she is run down or not. I'm glad your doc is trying something and hopefully it will work for you but please don't contribute the nausea strictly to possible anxiety because it could just be related to your POTS and it just happens to be a coincidence when your going out somewhere.

Also the same daughter had the urinary frequency due to her bp as well. We thought she had something wrong with her bladder but didn't. Midodrine slowed down that symptom as well for her, before treatment, she was having to urinate every 20 minutes and felt like she always had to urinate. It was just the way her autonomic system was affecting the bladder. There are also women (young and old) that have a condition called Interstitial Cystitis that can resemble uti symptoms if you get recurrent symptoms.

Good luck and hope you feel better soon.

Link to comment
Share on other sites

Hi,

Just wanted to share something Dr. Grubb told me Tuesday, We POTS patients are very overly sensitive to medications, he likes to start off patients with very tiny doses and work them up to regular doses. I just started celexa and he's got me of 5 mg to start. When I tried Zoloft I felt that crawl out of my skin feeling, but I had it at night, all night in fact, insomnia at its worst. To big of a dose for me. But he says thats a good sign that the med is working. If you have any side effects talk to your Doctor, and maybe he'll sugest you start at a smaller dose. I do understand about UTI's There horrible. I hope your feeling better soon.

Kim

]

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...